Wave propagation on Euclidean surfaces surfaces with conical singularities. I: Geometric diffraction - Archive ouverte HAL Access content directly
Journal Articles Journal of Spectral Theory Year : 2018

Wave propagation on Euclidean surfaces surfaces with conical singularities. I: Geometric diffraction

Luc Hillairet
G. Austin Ford
  • Function : Author
Andrew Hassell
  • Function : Author

Dates and versions

hal-03470351 , version 1 (08-12-2021)

Identifiers

Cite

Luc Hillairet, G. Austin Ford, Andrew Hassell. Wave propagation on Euclidean surfaces surfaces with conical singularities. I: Geometric diffraction. Journal of Spectral Theory, 2018, 8 (2), pp.605-667. ⟨10.4171/JST/209⟩. ⟨hal-03470351⟩
24 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More